Join the 'Hydrochlorothiazide/Lisinopril' group to help and get support from people like you.

Hydrochlorothiazide/Lisinopril Blog

Fainting Spells Often Tied to Too Many Meds at Once: Study

Posted 4 Nov 2012 by Drugs.com

SUNDAY, Nov. 4 – Taking too many medications at the same time could lead to repeated fainting episodes, a new study reveals. "Simply stated, the more antihypertensive pills a patient takes, the greater the likelihood of a possible fainting spell under certain circumstances," explained one cardiologist, Dr. David Friedman, chief of Heart Failure Services at North Shore-LIJ's Plainview Hospital in Plainview, N.Y. He was not involved in the new research. In the study, Danish researchers led by Dr. Martin Ruwald of Copenhagen University Hospital Gentofte looked at more than 127,000 patients, median age 64, who were hospitalized for fainting between 1997 and 2009. Of those patients, more than one-fifth had experienced at least two fainting episodes. The researchers found that the risk of repeat fainting rose with the number of medications that patients were taking at the same time. For ... Read more

Related support groups: Lisinopril, Metoprolol, Atenolol, Amlodipine, Benicar, Losartan, Diovan, Hydrochlorothiazide, Bystolic, Lasix, Diltiazem, Norvasc, Spironolactone, Verapamil, Furosemide, Cozaar, Micardis, Ramipril, Cardizem, Nifedipine

U.S. Task Force Issues Blood Pressure Guidelines

Posted 15 May 2012 by Drugs.com

TUESDAY, May 15 – "Team-based care" should be used to improve patients' blood pressure control, the U.S. Task Force on Community Preventive Services recommended on Tuesday. The recommendation is based on a review of 77 studies that showed improvements in patients' control of blood pressure when they received care from a team of health professionals – a primary care doctor supported by a pharmacist, nurse, dietitian, social worker, or community health worker – rather than a primary care doctor alone. The task force found that team-based care increased the percentage of patients with controlled blood pressure, led to a decrease in both systolic (top number) and diastolic (bottom number) blood pressure, and improved results in patients with diabetes and elevated levels of blood fats. Team members assist primary care doctors by providing support and sharing responsibility for high blood ... Read more

Related support groups: High Blood Pressure, Lisinopril, Hypertension, Metoprolol, Atenolol, Amlodipine, Benicar, Losartan, Diovan, Propranolol, Bystolic, Norvasc, Diltiazem, Verapamil, Carvedilol, Cozaar, Micardis, Ramipril, Coreg, Nifedipine

Accidental Medication Poisonings in Kids on the Rise

Posted 16 Sep 2011 by Drugs.com

FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number of children in the United States in this age group rose by only 8 percent during the study period. "The problem of pediatric poisoning in the U.S. is getting worse, not better," Dr. Randall Bond, of Cincinnati Children's Hospital Medical Center, said in a hospital news release. In conducting the study, which is scheduled for publication in the Journal of Pediatrics, the researchers reviewed information on over 544,000 children who landed in the emergency department due to medication poisoning ... Read more

Related support groups: Suboxone, Xanax, Oxycodone, Methadone, Percocet, Hydrocodone, OxyContin, Vicodin, Klonopin, Lisinopril, Morphine, Norco, Fentanyl, Lortab, Clonazepam, Ambien, Valium, Ativan, Codeine, Opana

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension, Heart Failure, Congestive Heart Failure

Related Drug Support Groups

Zestoretic, Prinzide

Hydrochlorothiazide/Lisinopril Patient Information at Drugs.com